# SDR FDEA200905241778

- Difficulty date: May 24, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,894 hours, 16,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Electronic Unit
- Part number: BDM3003
- Part serial: 156
- Condition: Faulted
- Part time: 13,833 hours, 7,550 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL FULL CONFIGURATION (GEAR AND FLAPS 40), THERE WAS NO INDICATION OF BRAKE RELEASE (RELEASE BARS NOT IN VIEW).  EXECUTED A GO AROUND TO TROUBLESHOOT.  RELEASE BARS CAME BACK FOR NO APPARENT REASON, WENT OFF AGAIN, BUT ALL INDICATIONS NORMAL AT 500 FT, LANDING UNEVENTFUL.  REPLACED PROX DETECTOR PROCESSING UNIT IAW MM 32-31-71-4.  OPS CHECK GOOD, PERFORMED NORMAL BRAKING TEST AND IN FLIGHT BRAKING TEST IAW MM32-42-00-5 NO FAULTS NOTED.  ACFT OK FOR SERVICE.  ACFT  OK FOR SERVICE.
